Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Acne. Pimples during periods, leaving spots. Very oily skin. Suggest

Hi..I m a working girl of 28 years suffering from acne for the last 4 years. More than acne, i m much worried about the marks that they leave. I have tried many allopathic medicines,homeopathy and ayurvedic medicines,but of no use. I usually have more pimples at the time of periods which subsequently reduce but leave the spots which look very ugly.i have very oily skin...kindly suggest some remedies.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
PIMPLES ARE DIGN OF OILY SKIN
YOY CAN CHANGE IN DIETY HABITS AND YOU WILL BE CLESR
KEEP SKIN DRY
TAKE LOT OF WARM WATER
STOP MILK AND DIARY PRODUCTS
NO USE OF MUSTARD CCONUT WALNUT GROUNDNUT ALMONDS AND SOYA OIL
USE OLIVE FOR COOKING AND APPLICATION
USE NON TOXIC SOAPS SHAMPOO AND CREAMS
APPLY CLINDAC A GEL MORNING AND EVENING
CALAMINE LOTION AFTERNOON'
APPLY RETINOIC ACID AT NIGHT AND SWITCH OFF LIGHT AS IT REACTS WITH LIGHT
IF YOU HAVE MORE SPOTS TAKE DOXI 100 MG BD FOR 7-10 DAYS
YOU DO IT FOR 3 MONTHS SKIN WIL BE CLEAR
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor